# SDR ERAA200800002

- Difficulty date: November 27, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 35,864 hours, 45,043 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 85320056
- Condition: Corroded
- Location: Zone 100
- Part time: 35,864 hours, 45,043 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KEELBEAM, STR 31P, FS 222.7 AND 222.7.  CORROSION ON KEEL BEAM ,STR 31P, FS 222.7 AND 252.7, BLENDED IAW RD 8-53-10403. FOUND TO BE WITHIN LIMITS OF RD 8-53-10403.
